MathSciNet Relay Station
MathSciNet bibliographic data
MR1611814 14L15
Chevalley, Claude Certains schémas de groupes semi-simples. (French) [Certain semisimple group schemes] Séminaire Bourbaki, Vol. 6, Exp. No. 219, 219–234, Soc. Math. France, Paris, 1995.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement